Invariant Ideals of Abelian Group Algebras Under the Action of Simple Linear Groups.

  • D. S. Passman Department of Mathematics, University of Wisconsin

Resumo

Invariant IdeaIs of Abelian Group AIgebras Under the Action of SimpIe Linear Groups.

Downloads

Não há dados estatísticos.
Como Citar
Passman, D. S. (1). Invariant Ideals of Abelian Group Algebras Under the Action of Simple Linear Groups. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 5(4), 377-390. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/75109
Seção
Contents